More Relative Angular Derivatives

By Jonathan E. Shapiro

This paper appears in the Journal of Operator Theory, 49 (2003), 85-97.

Abstract:

The notion of the angular derivative of a holomorphic self-map b of the unit disk has been generalized to that of an angular derivative of b relative to an inner function u. In this paper, we provide three more conditions equivalent to the existence of an angular derivative of b relative to u, and use these notions to provide a generalization of Julia's lemma.


You can read the whole paper by clicking here for the

Back to Jonathan Shapiro's home page.